I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 2, PAGES 533-563
E. S. Smailov
View as HTML View as gif image View as LaTeX source
In the paper we prove Paley-type theorems for multidimensional
Fourier series on generalized Haar-type systems under
the boundedness condition of their generating number sequences.
Properties of base of product of generalized Haar-type systems in
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: October 31, 2001.